# SDR DXTA200500766

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- Aircraft time: 8,713 hours, 7,048 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THERE WAS A SLIGHT BURNING SMELL, THOUGHT IT WAS BLEED AIR FOR HEAT.  DURING SHUTDOWN, CAPTAIN SMELLED ELECTRICAL BURNING/MELTING SMELL AND 20 MINUTES LATER F/O TURNED ON MASTER & AVIONICS, AND SMELLED SAME SMELL A LITTLE STRONGER.  COULDN'T TELL WHERE THE SMELL WAS COMING FROM.  ITEM IS UNDER INVESTIGATION.
